CSN Login
Members Online: 9

Side effects from Tarceva - or is this it?

silm0209
Posts: 9
Joined: Nov 2010

My lovely friend has lung cancer with various mets. Shes in her 30's and has been pysically very weel until this last week. She is unable to eat much very tired and has the shakes. She has refused to see the dr but will in 'a couple of days' if she still feels this way.

Could this all be side effects from tarceva (6 months into it now) or, the dreaded question, is this the beginning of the end?

I know you cant really tell me. just scared :(

cabbott
Posts: 1046
Joined: Aug 2006

When I am interested in knowing the side effects of a drug, I put the name of the drug in a google search and then go to the best medical web site that comes up. Nausea and diarrhea showed up as two common and sometimes serious side effects of Tarceva. Ummm, not to scare you but this can be very serious.Sometime the drug can make a hole in the intestines. So try to get your friend to call into the doctor. It may turn out to be just one of those days, but toughing it out is not always the best way to go.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network